Some remarks on Banach spaces in which martingale difference sequences are unconditional

J. Bourgain Department of Mathematics, Vrije Universiteit Brussel

TBD mathscidoc:1701.332581

Arkiv for Matematik, 21, (1), 163-168, 1981.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 175 downloads ] [ 0 comments ] [ Cited by 188 ]
@inproceedings{j.1981some,
  title={Some remarks on Banach spaces in which martingale difference sequences are unconditional},
  author={J. Bourgain},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203515070976390},
  booktitle={Arkiv for Matematik},
  volume={21},
  number={1},
  pages={163-168},
  year={1981},
}
J. Bourgain. Some remarks on Banach spaces in which martingale difference sequences are unconditional. 1981. Vol. 21. In Arkiv for Matematik. pp.163-168. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203515070976390.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved